# SDR ABXA030481

- Difficulty date: December 10, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,840 hours, 56,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 59101300391
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE NR 6 FORWARD SIDE HAD A 1.125 INCH CRACK AT APPROXIMATELY LONGERON 14 LEFT.  REPLACED AFT PRESSURE BULKHEAD TEE NR 6 IAW JOB CARD EA 53120037 AND DC-9 MM.
